# SDR SIMA20120406006

- Difficulty date: April 6, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 24,264 hours, 20,351 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: BA50933901
- Part serial: C02341
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND NR 1 EMERGENCY BATTERY CHARGER ASSEMBLY INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 EMERGENCY BATTERY CHARGER ASSY IAW 33-700-19.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
